# SDR CA091006002

- Difficulty date: October 2, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Mtsbsi MU2B60
- Aircraft time: 12,390 hours
- Engine: Garrtt TPE33110
- Propeller: Hartzl HCB4TN5
- System (JASC): 3233 · Landing Gear Actuator
- Part: Motor
- Part number: AA5C
- Condition: Intermittent
- Location: Mlg Actuator
- Part time: 1,814 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF ON CLIMB OUT GEAR UNSAFE LIGHT WAS STILL ON.  ACFT RETURNED TO AIRPORT AND LANDED UNEVENTFULLY.  AFTER LANDING THE GEAR UNSAFE LIGHT WENT OUT.  A FERRY FLIGHT WAS COMPLETED BACK TO BASE WITH GEAR DOWN. THE ACTUATOR/MOTOR FOR THE FWD GEAR DOORS WAS REPLACED.
